# SDR GUU2005F00021

- Difficulty date: June 4, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Lt Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE INOPERATIVE.  FOUND BRAKE RESERVOIR LOW.  SERVICED RESERVOIR.  BLED LT BRAKE ASSEMBLY.  (K)
